# SDR ASAA2023051243481

- Difficulty date: May 12, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 69,524 hours, 35,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A00358
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOOR LOWER SILL WEB HAS CORROSION. GROUNDED - YES. REMOVED CORROSION AND RESTORED FINISH TO FWD PIT DOOR LOWER SILL WEB IAW BOEING SOPM 20-41-02. LOWER SILL WEB WAS FOUND TO BE WITHIN LIMITS IAW B737-700 SRM 53-30-15-1A-1.W= 1.5" O= .045" R= .043" L= 1" D= .002.
